# SDR C2XA11RI147

- Difficulty date: September 6, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 14,640 hours, 8,703 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 14,157 hours, 8,456 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312633
- Condition: Leaking
- Location: Nr 2
- Part time: 14,157 hours, 8,456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2398 - EWR - FLIGHT CREW REPORTED LAV SMOKE INDICATION ON EICAS DURING CRUISE, MESSAGE CLEARED AFTER 1 MIN.  EWR MX REMOVED AND REPLACED NR 2 ENGINE AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR FILED OPEN
